MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 TI CANN TIBIAL NAIL-EX PROX BEND 375-S; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9 TI CANN TIBIAL NAIL-EX PROX BEND 375-S; NAIL, FIXATION, BONE
Model Number 04.034.355S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot - production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, ns076206 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev g, lmd rev a was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16544 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 21012, tialnbri13.00, lot number: h863174, lot quantity: 1,498 lbs.Product certification supplied by nf&m titanium dated 28-jan-2018 was reviewed and determined to be conforming.Lot summary report dated 23-mar-2019 met all inspection acceptance criteria.Raw material receiving/putaway checklist met all inspection acceptance criteria.Device history review: this lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the hardware for a fracture of right tibial implants was removed due to the infection.The following implants were removed, one (1) 4.0mm titanium locking screws, two (2) 4.0mm titanium locking screws, and one (1) titanium cannulated tibial nail and all were intact(no broken implants and no fragments).Procedure was completed successfully and the patient was doing well post-operatively.Concomitant device reported: 4.0mm titanium locking screws (part:04.005.434;lot:unknown; quantity:1).4.0mm titanium locking screws (part:04.005.436;lot:unknown; quantity:1).This report is for one (1) 9 ti cann tibial nail-ex prox bend 375-s.This is report 1 of 4 for complaint (b)(4).

Brand Name
9 TI CANN TIBIAL NAIL-EX PROX BEND 375-S
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12521596
Report Number2939274-2021-05720
Device Sequence Number17016181
Product Code JDS
UDI-Device Identifier10886982095138
UDI-Public(01)10886982095138
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.355S
Device Catalogue Number04.034.355S
Device Lot Number14L4276
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2021
Initial Report FDA Received Date09/23/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS; 4.0 TI LCKNG SCR T25 SD 46 FOR IM NAILS; 4.0 TI LCKNG SCR T25 SD 46 FOR IM NAILS
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight99